# SDR SIMA20140822001

- Difficulty date: August 22, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 39,431 hours, 32,784 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG JET FUEL ODOR WITH PACKS RUNNING.  TRANSFERRED TO NRWC 606-ORD-01973.  REF NRWC 606-ORD-01973 PERFORMED PACK 1 & 2 OPERATIONAL CHECK  FOR 1 HOUR IAW AMM 21-51-00.  OPERATIONS CHECKED GOOD, NO SMELL REF ITEM 2 THIS LOG PAGE.
